# SDR P5CA9701008

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pan
- Condition: Delaminated
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SLOT SEAL FWD UPPER PAN IS DELAMINATED AT NUMEROUS PLACES.  REPAIRED IAW BOEING SRM 54-54-03, REF CWS NR 854125.
